I take it every day.
I have been on a drug called zolof for 8 years,this was for depression & a thing I noticed was I also gained excessive weight.I think the drug was wonderful for me however now I have to go off it slowly because I am now suffering from stress & anxiety, zolof has not helped this so my doctor is going to put me on a newer drug that will be helpful for both depression & anxiety.I have asked health profeshionals at my hospital also other people who are taking simular drugs if their weight has increased ! which is yes so looks like we are stuck with this side affect ! bummer.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2009 • 53 answers
Depression - I am on celexa but a diet also and I have seen quite a few people say weight gain what?
Posted 24 Feb 2010 • 1 answer
Posted 22 Jan 2012 • 1 answer
Posted 10 Mar 2012 • 3 answers
Posted 12 Jun 2013 • 1 answer